Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Preegnant. Having bleeding after taking of utrogestan. Chances of miscarriage?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
i am 7 weeks pregnant and i started bleeding 2 days ago. i began taking utrogestan which was prescribed by my doctor. i have taken the medication for 2 days but have seen any sign of the blood stopping. i would like to know if this could be a high risk of a miscarriage.
is there a possibility to lose the fetus even though am taking utrogestan?
Posted Thu, 26 Jul 2012 in Abortion and Stillbirth
Answered by Dr. Chandra Shekhar Sharma 46 minutes later

Welcome to XXXXXXX

Ultragestan will help you to continue with pregnancy, if you are suffering with deficiency of progesterone hormone.

During first trimester of pregnancy about 20% may suffer with vaginal bleeding.

About 50% of these may go on to miscarry, while remaining half may bring fetus to term.

It can be a sign of threatened or incomplete miscarriage, or due to abnormal position of placenta or ectopic pregnancy, which can lead to miscarriage or complication.

Thus you require an urgent sonography.

Please contact a Gynecologist and get sonography done at your earliest.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor